Re: Thyroid meds -- so wonderful I HAVE to share! by #29120 ..... Hypothyroid & Wilsonís Disease
Date: 8/17/2007 7:30:52 PM ( 14 years ago ago)
Hi, I'm writing to see if you still feel the same after 2 more months; when I started armour I felt good for 2-3 months then I crashed; I kept increasing the dosage until I was up to 2.5 g. and then i would crash again....it would look it in my hair especially which would begin to look awful again. Then I read how the adrenals are so important and you have to control them before the thyroid can be controlled. I lowered the thyroid armour to 2 g and began taking isocort for the adrenals (the saliva test showed I was adrenal deficient)....i am going through a difficult time now b/c i still feel terrible and my hair looks horrible. I am having a long distance tel consult with a adrenal/thyroid specialist next week who hopefully can steer me on the right course to recovery. however i would never go back to the synthetic meds, i never felt right on them and they always lead to another problem........
<< Return to the standard message view
fetched in 0.01 sec, referred by curezone.com/forums/fmp.asp?i=944062